Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/50841
Title: Cytoarchitectonic subdivisions in the subtectal midbrain of the lizard Gallotia galloti
Authors: Díaz, C.
Yanes, C. 
Trujillo, C. M.
Puelles, L.
Issue Date: 2000
Publisher: 0300-4864
Journal: Journal of Neurocytology 
URI: http://hdl.handle.net/10553/50841
ISSN: 0300-4864
DOI: 10.1023/A:1011067918585
Source: Journal of Neurocytology[ISSN 0300-4864],v. 29, p. 569-593
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

33
checked on Mar 30, 2025

WEB OF SCIENCETM
Citations

31
checked on Mar 30, 2025

Page view(s)

44
checked on Feb 17, 2024

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.